Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Simvastatin Oral.

Overall User Ratings

954 Total User Reviews

User Reviews

«Previous 11-15 of 540 Next»
Condition: High Cholesterol
2/23/2014 1:44:51 PM

Reviewer: Frank, 65-74 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
I have been taking 40mg of simvastatin for several years did lower chol about 10% have had muscle loss also strength gradually hearlt palputations and tiredness Recenty I tried to clean a handgun 40cal auto tarus could not cock it no matter how hard I tried was going to sell it, I quit taking simvastatin for 4 days tried to cock gun again had no problem. Have been off the drug for over a month, h ... Show Full Comment

Condition: High Cholesterol
1/12/2014 1:31:22 AM

Reviewer: 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Aching muscles in legs. Hard to just get up and walk around. Tired and craving carbs and sugar. Gained 10lbs in last month. Brain fog. Has it lowered my cholesterol, yes, but at what cost to normal daily living. Probably just a good thing to do good old fashioned diet and exercise.Have blood work in March. Will see what Doc. says.

Condition: High Cholesterol
12/18/2013 11:21:31 AM

Reviewer: red head22, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
This drug and lovastatin both caused me to breakout with acne like I was going through puberty again. Once I stopped taking it the acne cleared up. Didn't stay on it long enough to determine if it helped my cholesterol.

Condition: High Cholesterol
12/8/2013 6:26:14 PM

Reviewer: Inkmonkey, 45-54 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
These drugs (statins) should not be taken unless your doctor is having your bloodwork done every 3 months. Is suffered extreme muscle issues and ALS like symptoms after taking the drug for three years. Its just not worth it. After I stopped taking the drug, I could not believe how bad the drug had made me feel. Go to this website: http://www.peoplespharmacy.com/2009/07/31/statins -and-als/ You ... Show Full Comment

Condition: High Cholesterol
11/30/2013 9:01:05 PM

Reviewer: sewinggal 1, 65-74 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Anyone experienced hair loss w/ this drug? Maybe a little brain fog too.

«Previous 11-15 of 540 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.